# SDR CA001020016

- Difficulty date: September 27, 2000
- Submitted: October 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 12,631 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 481802
- Condition: Failed
- Location: Rt Wing Root
- Part time: 3,332 hours
- Component: Fuel System Inst, Piper, DWG54300
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  THIS PUMP TURNS ON FROM ENGINE START UNTIL SHUT DOWN.  AT THE END OF GING TO LEG, PILOT NOTICED FUEL PRESSURE HITTING VARY  MIN (25 PSI)A T IDLE 750 RPM, UNBURN RUNNING OK AT 1000 RPM.  (CARGO FLIGHT ON RETURN LAG, TAKEOFF AND CLIMB OK.  DURING CRUISE, RIGHT FUEL BOOST PUMP INOP  LIGHT CAME ON FOR THE REST OF THE FLIGHT.  PILOT PULLED CIRCUIT BREAKER OFF.  AFTER LANDING, PUMP CHECKED AS DEAD, INOP, WITH EFFORT TO START WHEN TAPPED ON.  REPLACED PUMP.  NOTE:  CHECKED ALL AIRCRAFT ASM, SBS, SLS/INSP PROG, NO TBO PRESCRIBED.  (X)
